# SDR 2A6R2013091603821

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 4,007 hours, 13,237 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 3319
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE MAIN ROTOR BLADES, FOUND A CRACK IN THE T/E OF THE BLADE WHERE THE NON BENDABLE TRIM TAB RIVETS TO THE BLADE.  SENDING BLADE FOR REPAIR.
